This Myocardial Ischaemia side effect was reported by a health professional from ES. A 84-year-old patient (weight:NA) experienced the following symptoms/conditions: benign prostatic hyperplasia. The patient was prescribed Duodart (dosage: NA), which was started on 201206. Concurrently used drugs:
Low Molecular Weight Heparin
When starting to take Duodart the consumer reported the following symptoms:
Electrocardiogram Qrs Complex Shortened
Blood Pressure Decreased
The patient was hospitalized. These side effects may potentially be related to Duodart.
Duodart Myocardial Ischaemia Causes and Reviews
Coronary artery disease (CAD) is the most common type of heart disease. It is the leading cause of death in the United States in both men and women.
CAD happens when the arteries that supply blood to heart muscle become hardened and narrowed. This is due to the buildup of cholesterol and other material, called plaque, on their inner walls. This buildup is called atherosclerosis. As it grows, less blood can flow through the arteries. As a result, the heart muscle can't get the blood or oxygen it needs. This can lead to chest pain (angina) or a heart attack. Most heart attacks happen when a blood clot suddenly cuts off the hearts' blood supply, causing permanent heart damage.
Over time, CAD can also weaken the heart muscle and contribute to heart failure and arrhythmias. Heart failure means the heart can't pump blood well to the rest of the body. Arrhythmias are changes in the normal beating rhythm of the heart.
NIH: National Heart, Lung, and Blood Institute
Duodart Myocardial Ischaemia Reviews
Mon, 18 Nov 2013
I used Duodart for a painful prostate which I have had on and off for 20 years. I took this medication for approx 4.5 months. Duodart was successful in stopping the pain for which I am thankful, but I had two side effects that I am not happy with. 1. shrunk My testicles, not a lot but noticeable. 2. The muscles in my throat relaxed to such an extent that I had very painful acid reflux come up into my mouth whilst sleeping resulting in burning of my mouth and throat. This was enough for me to stop taking Duodart.